# SDR DLL15962615

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS SEVERLY CORRODED AND CRACKED BETS FS 629 TO 659 AND STR 32 TO 34, DIMENSIONS: 30 X 20.  THIS WAS REPAIRED BY TRIMMING THE SKIN TO REMOVE ALL CORROSION AND REPAIRING SKIN AND STRAPS SIMILAR TO L1011 SRM 53-31-00.
